On global weak solutions to the Cauchy problem for the Navier-Stokes equations with large L-3-initial data

Author: 

Seregin, G
Sverak, V

Publication Date: 

May 2017

Journal: 

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Last Updated: 

2020-08-03T09:38:30.173+01:00

Volume: 

154

DOI: 

10.1016/j.na.2016.01.018

page: 

269-296

abstract: 

© 2016 Elsevier Ltd The aim of the note is to discuss different definitions of solutions to the Cauchy problem for the Navier–Stokes equations with the initial data belonging to the Lebesgue space L 3 (R 3 )

Symplectic id: 

610315

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article